# SDR DALA2021120107392

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 76,176 hours, 28,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 EMERGENCY ESCAPE PATH LIGHTS AT SEATS 38 THROUGH 42 DEF INOP. CORRECTIVE ACTION: FOUND BATTERY IN CHARGER FOR ROWS 38-42 DEF LOOSE. RESECURED CORRECTLY OPS CKS GOOD. (8130006)
